Bi-contractive projections on spaces of vector-valued continuous functions

Botelho, Fernanda: Bi-contractive projections on spaces of vector-valued continuous functions. Acta scientiarum mathematicarum, (84) 1-2. pp. 209-226. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_001-002_209-226.pdf
Hozzáférés joga: Campus

Download (262kB)

Abstract

This paper describes bi-contractive projections on spaces of vectorvalued continuous functions on a compact metric space.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 209-226
ISSN: 0001-6969
Uncontrolled Keywords: Izometria, Banach-tér, Algebra, Vektoralgebra
Additional Information: Bibliogr.: p. 225-226. ; Összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2018. Nov. 10. 10:19
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55811

Actions (login required)

View Item View Item